For many teenagers, getting vaccinated against COVID-19 is a cause for celebration. But one US study appears to suggest teenage boys who have the BioNTech-Pfizer vaccine have an increased risk of developing an inflammation of the heart muscle.

Symptoms of myocarditis include a stabbing pain or a tightness in the chest, shortness of breath when walking and resting and flu-like symptoms like a high temperature, tiredness and fatigue. It can also include heart palpitations.

COVID itself can cause myocarditis, too.

Subscribe: https://www.youtube.com/user/deutschewelleenglish?sub_confirmation=1

For more news go to: http://www.dw.com/en/
Follow DW on social media:
►Facebook: https://www.facebook.com/deutschewellenews/
►Twitter: https://twitter.com/dwnews
►Instagram: https://www.instagram.com/dwnews
Für Videos in deutscher Sprache besuchen Sie: https://www.youtube.com/dwdeutsch

#COVID19 #vaccine #teenagers